MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE® CLEAR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE® CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33131
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
An event involving a 7" (18 cm) appx 0.43 ml, pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer experienced separation.The report stated that there was a recent disconnection with the mc33131 while under pressure.There was no patient harm, the set was reconnected, and the procedure was successfully completed.It is possible that the connection was not tight.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The lot number is unknown, resulting in unknown expiration and manufacturing dates.Investigation summary: 7/24/2024.No product samples, pictures, or videos were received for investigation.The complaint of disconnection while under pressure could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.A lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE® CLEAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19955237
Report Number9617594-2024-01117
Device Sequence Number18366999
Product Code FPA
UDI-Device Identifier00887709037434
UDI-Public00887709037434
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown